# SDR CA120424010

- Difficulty date: March 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,805 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER SETTING CRUISE POWER, THE NR 1 ENGINE OIL TEMPERATURE WAS NOTED AT ABOUT 100 DEGREES AND RISING.  WE REFERRED TO THE QRH AND ACTIONED THE APPROPRIATE QRH REF ITEMS WHEN THE OIL TEMPERATURE REACHED 107 DEGREES.  WE RETURNED TO LANDING. THE OIL TEMPERATURE TOOK 8 MINUTES TO DECREASE BELOW 107 DEGREES.  NORMAL APPROACH AND LANDING CONDUCTED AND ALL RELEVANT PARTIES INFORMED.  LINE MAINTENANCE INVESTIGATION IDENTIFIED THE FAILURE OF ACFT`S LT OIL COOLER BYPASS VALVE. THE VALVE ASSY WAS REPLACED IAW THE RESPECTIVE AMM.  FOLLOWING APPROPRIATE GROUND CHECKS, THE ACFT HAS BEEN RETURNED TO SERVICE.
